Please use this identifier to cite or link to this item: https://hdl.handle.net/10137/5361
Email LibraryRMU.DOH@nt.gov.au to ask for this document in a different format
Title: Myositis complicating benzathine penicillin-G injection in a case of rheumatic heart disease.
Authors: Francis, Joshua R
Wyber, Rosemary
Remenyi, Bo
Croser, David
Carapetis, Jonathan
Citation: IDCases 2016; 4: 6-7
Abstract: A 7-year old boy developed myositis secondary to intramuscular injection of benzathine penicillin-G in the context of secondary prophylaxis for rheumatic heart disease. Side effects of intramuscular delivery of benzathine penicillin-G are well described and include injection site pain and inflammation, but myositis, as depicted on magnetic resonance imaging in this case, has not previously been described.
Click to open PubMed article: https://www.ezpdhcs.nt.gov.au/login?url=https://www.ncbi.nlm.nih.gov/pubmed/27051573
Click to open Pubmed Article: https://www.ezpdhcs.nt.gov.au/login?url=https://www.ncbi.nlm.nih.gov/pubmed/27051573
Journal title: IDCases
Publication Date: 2016
ISSN: 2214-2509
Type: Journal Article
URI: https://hdl.handle.net/10137/5361
DOI: 10.1016/j.idcr.2016.02.001
Appears in Collections:(a) NT Health Research Collection

Files in This Item:
There are no files associated with this item.


Items in ePublications are protected by copyright, with all rights reserved, unless otherwise indicated.